# SDR COMA0460005

- Difficulty date: December 30, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N810CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7370
- Aircraft time: 9,525 hours, 8,991 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Light
- Condition: Illuminated
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5486 LEFT THRUST REVERSER UNLOCK WARNING.  DEFERRED MAINT PER MEL.
